# SDR UIEA2025061200752

- Difficulty date: June 18, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N5153A
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- Aircraft time: 60,931 hours, 32,346 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stringer
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM CUTTING AND SPLICING OF STRINGER 14 L/H FOR STA 663.75 FRAME FITTING ASSEMBLY REPLACEMENT AS PER BOEING REF COO-TLS -25-0062 DATED 08 MAY 25 AND BOEING DRAWING # 002A 0084 SHEET 24.(  PERFORMED SPLICE REPAIR OF FUSELAGE STGR 14L BTWN B/S 663.75 AND B/S 685 I.A.W COO-EO-2025-22272-R00 REV 00 DATED 09-MAY-25, BOEING MESSAGE NUMBER COO-T25-25-0062-04B DATED 08-MAY-25. APPROVED AND DOCUMENTED ON FAA FORM 8100-9 REF ID 202505060081-0002 DATED 10-JUN-25. THIS HAS BEEN APPROVED AS AN ALTERNATIVE METHOD OF COMPLIANCE (AMOC) TO PARAG (G) OF AD 2025-07-03.NO FURTHER DEFECTS NOTED.  )
